Couldn't find what you looking for?

TRY OUR SEARCH!

I got off the depo shot 5 months ago. now I'm having nausea every day & brown & white stuff coming out of my vagina. At first I had my period for almost a month straight. now it kinda back to normal. buty stomach hurt atleast 5 times a day. Any help on what could be wrong with me. Or what I should do!

Loading...

It is the depo shot causing you to feel this way.... your body is trying to get back to normal since you are off the depo shot. I have been off for almost 3 months and I feel horrible. I did get my period back this month, so it did not take that long for my period to return. Thank GOD! I am too battling with horrible nausea everyday. It really sucks. I also had the brown and white discharge as well... still have it every now and then. I seem to have it when i use the bathroom more than anything else. I can handle everything else, but i cannot deal with this horrible nausea. 

I am beginning to think there is something else wrong with me because the nausea some times lasts all day!!! UGH Scary! I know that it is my body trying to get back on track, but i did not know that we could go through such horrible side effects when doing so!!! UGH....

Reply

Loading...